MAUDE Adverse Event Report: VENT LAB LLC VENTLAB; AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, BAG, RESERVOIR

VENT LAB LLC VENTLAB; AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, BAG, RESERVOIR
Model Number AF5140MB
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, during a code blue event in the cardiac progressive care unit 2e, the medical team opened the kit to obtain the airflow bag and discovered only the resuscitation bag was in the kit; the mask was missing.Another airflow bag was obtained; the event caused a delay in treatment; however, no patient harm or injury occurred.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation, additionally no photographic or videographic evidence was provided.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 15 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
VENTLAB
Common Device Name
AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, BAG, RESERVOIR
Manufacturer (Section D)
VENT LAB LLC
2710 northridge dr. nw,
suite a
grand rapids MI
Manufacturer (Section G)
SUNMED
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22819447
Report Number1314417-2025-00058
Device Sequence Number5751859
Product Code BTM
UDI-Device Identifier10889483103012
UDI-Public(01)10889483103012
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5140MB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown